Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suggest treatment for bodyache and sweating due viral fever

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
Hi what is the correct medicine for getting through a very long and hard time of having the flu for over a week and am getting hot and cold sweats. My entire body is aching. I can't get out of bed and I definitely haven't been able to go to work. Nothing I am getting from my chemist is helping and I (to be honest) don't have a doctor . can you please prescribe me something? Thanks so much
Posted Fri, 31 Jan 2014 in Medicines and Side Effects
Answered by Dr. R.A. Singh 1 hour later
Brief Answer: Antipyretic will be helpful. Detailed Answer: Hi, Thanks for writing your query. After reading your post, it seems that your symptoms like bodyache and sweating are due to fever associated with the viral fever. You can take an antipyretic like paracetamol 500mg three to four times a day. Also drink lots of water daily. Eat fresh and nutritious foods. Proper rest will help you in fast recovery. If the symptoms persists, get your self clinically examined and investigated by a medical professional. I hope this is helpful to you. If you have any further query, I will be happy to help. Regards. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor